# SDR SWAA096148

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 55,718 hours, 53,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573713
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT WING NR 6 SLAT I/B AFT UPPER CORNER DELAMINATED.  REPAIRED SLAT PER SRM.
